# SDR GLBA20111003J

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,527 hours, 38,805 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING RUNUP THE AFX DISABLE ANNUNCIATOR WON'T ILLUMINATE ON THE RT AUTOFEATHER TEST.  MX RERACKED THE A123 PCB IAW MI 24-01, OPS CHECKED GOOD.
